I missed 2 birth control pills then took them plus

Patient

Q: I missed 2 birth control pills then took them plus my regular pill all in one day. This was yesterday, today I feel very naseous. Is that likely because of the amount of hormones I took or because I got pregnant during the time I missed the pills?

Doctor

A:   Hello,
Thanks for the query.

The nausea you are feeling is because of the excessive intake of hormonal pills and not due to pregnancy, as pregnancy signs will be evident only after 2 to 3 weeks.
However, since it is a case of missed pills, kindly do a pregnancy test after 14 days to rule out pregnancy.
Drink plenty of water to prevent dehydration and nausea.

Hope this helped.
Regards

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews